Generalized Orthogonality Relation for the Flexure of a Rectangular Plate Using Some Refined Plate Theories
dc.contributor.author | Ramachandra, Rao, B.S. | |
dc.date.accessioned | 2020-03-31T08:31:17Z | |
dc.date.available | 2020-03-31T08:31:17Z | |
dc.date.issued | 1988 | |
dc.description.abstract | This paper presents a study of orthogonality relations satisfied by eigenfunctions developed for rectangular plates, using refined plate theories. As an application, flexure of rectangular plates is considered, under hydrostatic load. The effectiveness of numerical convergence of the eigenfunction expansion is also illustrated. 1988, Taylor & Francis Group, LLC. All rights reserved. | en_US |
dc.identifier.citation | Mechanics of Structures and Machines, 1988, Vol.16, 2, pp.167-186 | en_US |
dc.identifier.uri | https://idr.nitk.ac.in/handle/123456789/11396 | |
dc.title | Generalized Orthogonality Relation for the Flexure of a Rectangular Plate Using Some Refined Plate Theories | en_US |
dc.type | Article | en_US |